MathSciNet Relay Station
MathSciNet bibliographic data
MR1739622 (2001c:39051) 39B52
Rassias, John Michael Solution of the Ulam stability problem for quartic mappings. Glas. Mat. Ser. III 34(54) (1999), no. 2, 243–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement